# SDR ASAA2023050843174

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 3,240 hours, 970 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Failed
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ATTEMPTED TO START ENGINE #2. #2 ENGINE FAILED TO START RIGHT IGNITION WAS SELECTED. GROUNDED - YES. REPLACED BOTH RIGHT AND LEFT IGNITERS. REF B737-9 AMM 74-21-02.
